Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello

I have little acne :redface:

I use for 1 month now Duac gel once a day and i wash my face with soap-i do not know how to called it but is a greek white soap.So far i have excellent results.My dermatologist adviced me Purif-Ac cleanser by Roc.I have noticed since then that my face become more red,no new spots but seems very irritated and red after clen once a day my face with Purif-Ac.I use once a day at night Duac-gel.

Please can you explain me why?

What you advice me to do?

Thanks

Duac-gel contains BP 5% and clydamicyn and Purif-Ac from Roc SA+....

Sorry for my english.

Share this post


Link to post
Share on other sites

you're skin is irritated. probably from the duac, it should get better the longer you use it.

also could be you're using the cleanser at night too, you should use it during the day. i'd get a gentler cleanser for nighttime washing your face, something without medicine or soap in it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×